RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 3, Pages 329–339 (Mi tmf2907)  

This article is cited in 1 scientific paper (total in 1 paper)

A method of quark counting for inclusive processes

V. A. Matveev, R. M. Muradyan, A. N. Tavkhelidze


Abstract: A method is developed for describing processes of interaction of hadrons with large momentum transfer on the basis of three-dimensional quasipotential equations in quantum field theory on a null plane with allowance for effects of quantum chromodynamics. As an illustration, the asymptotic behavior of the electromagnetic form factor of a composite quark-antiquark system is found. The consequences of quark counting rules for processes of inclusive production of hadrons with large $P_\perp$ are studied.

Full text: PDF file (1528 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:3, 778–785

Bibliographic databases:

Received: 12.06.1979

Citation: V. A. Matveev, R. M. Muradyan, A. N. Tavkhelidze, “A method of quark counting for inclusive processes”, TMF, 40:3 (1979), 329–339; Theoret. and Math. Phys., 40:3 (1979), 778–785

Citation in format AMSBIB
\Bibitem{MatMurTav79}
\by V.~A.~Matveev, R.~M.~Muradyan, A.~N.~Tavkhelidze
\paper A~method of quark counting for inclusive processes
\jour TMF
\yr 1979
\vol 40
\issue 3
\pages 329--339
\mathnet{http://mi.mathnet.ru/tmf2907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549744}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 3
\pages 778--785
\crossref{https://doi.org/10.1007/BF01032062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JN17600002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2907
  • http://mi.mathnet.ru/eng/tmf/v40/i3/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. P. Zaikov, “Supersymmetric quasipotential equations”, Theoret. and Math. Phys., 55:1 (1983), 350–357  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:341
    Full text:112
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019